# SDR AU990430034

- Difficulty date: April 30, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Mcauly 1A103TCM
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Condition: Cracked
- Location: Propeller
- Part time: 5,130 hours
- Component: Mcauly, 1A103TCM6958
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AU) PROPELLER RECEIVED FOR CORROSION INSPECTION.   CRACKS WERE FOUND IN THE PROPELLER MOUNTING HOLES. AD 89-26-10 HAD NOT BEEN COMPLIED WITH.
